# SDR MASA2017012612833

- Difficulty date: January 26, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 5,878 hours, 3,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT INOPERATIVE. R & R THE BATTERY.
